Methods and Applications of Analysis

Volume 19 (2012)

Number 1

Spectral asymptotics for two-dimensional Schrödinger operators with strong magnetic fields

Pages: 77 – 98

DOI: http://dx.doi.org/10.4310/MAA.2012.v19.n1.a4

Author

Anh Tuan Duong (LAGA, UMR CNRS, Université Paris 13,Villetaneuse, France)

Keywords

Schrödinger operators, strong magnetic fields, asymptotic trace formula, eigenvalues distribution

2010 Mathematics Subject Classification

35C20, 35J10, 35P20, 47F05, 81Q10

Full Text (PDF format)